# SDR DJFA2007017

- Difficulty date: February 7, 2007
- Submitted: February 10, 2007
- Operation: Air carrier
- Aircraft: N790TA
- Make and model: Beech 400A
- Aircraft serial: RK252
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE RT IB HORIZONTAL STABILIZER, THE RT RIB WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
